# SDR FDEA201307191587

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 68,268 hours, 21,498 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113N24012
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD T/E MAIN FLAP UPPER PANEL FOUND CORRODED AT MAIN FLAP STA 92.5, FRONT SPAR UPPER AREA.   REPAIRED IAW EA F-5750-167524, PART 1.  REPAIR IS MAJOR.
